Common fixed points for compatible mappings of type (A).
Liu, Zeqing ; Zhang, Fengrong ; Mao, Jianfeng
Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 22 (1999), p. 67-86 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
EUDML-ID : urn:eudml:doc:122240
@article{01824271,
     title = {Common fixed points for compatible mappings of type (A).},
     journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
     volume = {22},
     year = {1999},
     pages = {67-86},
     zbl = {1001.54028},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01824271}
}
Liu, Zeqing; Zhang, Fengrong; Mao, Jianfeng. Common fixed points for compatible mappings of type (A).. Bulletin of the Malaysian Mathematical Sciences Society. Second Series, Tome 22 (1999) pp. 67-86. http://gdmltest.u-ga.fr/item/01824271/